Baboon Syndrome Triggered by Diclofenac Potassium: A Case Report of Symmetrical Drug-Related Intertriginous and Flexural Exanthema.
Аннотация
INTRODUCTION
Baboon syndrome, also known as symmetrical drug-related intertriginous and flexural exanthema (SDRIFE), is a rare reaction characterised by distinct, bilateral erythema in the flexural and intertriginous regions, occurring without systemic symptoms.
CASE PRESENTATION: We present a 53-year-old gentleman who, 3 days after commencing diclofenac potassium for knee pain, exhibited symmetrical, well-defined erythema affecting the neck, axillae, cubital and popliteal fossae, forearms, inguinal folds, thighs, legs, and feet. He displayed no systemic symptoms or fever. The time and distinctive distribution of SDRIFE induced by diclofenac potassium were congruent.
MANAGEMENT AND OUTCOME: Following the cessation of diclofenac potassium, the patient received topical corticosteroids and oral antihistamines. The symptoms resolved after 1 week.
CONCLUSION
This case highlights the necessity for physicians to identify this presentation for prompt diagnosis and care and also indicates diclofenac potassium as a possible cause of SDRIFE.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.